# SDR D682002F00000

- Difficulty date: May 17, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N340KG
- Make and model: Cessna 340A
- Aircraft serial: 340A1505
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 92040125
- Condition: Seized
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER-PILOT REPORTED BAD MAGNETO CHECK.  RIGHT ENGINE LEFT MAGNETO INVESTIGATION FOUND LEFT MAGNETO WAS SEIZED AND COULD NOT BE TURNED BY HAND.  PREVIOUSLY IT WAS THE RIGHT MAGNETO.  REASON  FOR MAG SEIZING IS EXCESSIVE HEAT,  ALSO BEING PRESSURIZED.  NO LOGS AVAILABLE FOR TIME ON PART.
